# SDR SWAA2022051090505

- Difficulty date: April 1, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 544BB AT LT WING 2022-168656 / [01] TOOL USED CALIPER P/N:500-464 S/N:15331932 DUE DATE: 26 OCT 22.;[02] TOOL USED: CALIPER P/N:500-464 S/N:15331926 DUE DATE:28-SEP-22;[03] TOOL USED: SCALE P/N:SCA-301 S/N:AE-412135 DUE DATE:14-MAR-23.;[04] TOOL USED HOT BONDER PN:HCS9000B-AV ; SN:18164925 DUE DATE 16-JAN-23.;[05] TOOL USED: MULTIMETER P/N: FLUKE87 S/N: 42180179 DUE DATE 21/FEB/23.;[06] REPAIRED ACCESS EPANEL 544BB AT LT WING IAW B737-700 SRM 57-53-70-2-R-5 REPAIR 5. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB TASK COMPLETED.
